VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Back to Search Results |
| Model Number |
014R |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6-b7: not available from facility.Block c: not applicable for this device.Blocks d6-d7: not applicable for this device.Block h3: the visions catheter was returned intact to the non-philips guidewire.Visual inspection of the catheter found a kinked proximal shaft and a stretched guidewire exit port.The guidewire was damaged and coiled.No functional testing performed since the catheter could not be removed from the guidewire.Block h6: based on the device evaluation, the probable cause of the catheter becoming stuck is due to user handling.Strain, impact, and forces associated with handling can affect the integrity of the device.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a visions catheter was used in a peripheral procedure.During use, the catheter could not advance over the non-philips guidewire.The catheter sheared the guidewire, and the procedure was completed with a new catheter and guidewire.No patient injury reported.Based on the device evaluation, the visions catheter was returned intact to the guidewire, indicating that the catheter and guidewire were removed as a system.This product problem is being submitted because the visions catheter and guidewire were removed as a system.There is potential for harm if it were to recur.